Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 14 of 19 found articles
 
 
  Resilience and optimization of identifiable bipartite graphs
 
 
Title: Resilience and optimization of identifiable bipartite graphs
Author: Fritzilas, Epameinondas
Milanič, Martin
Monnot, Jérôme
Rios-Solis, Yasmin A.
Appeared in: Discrete applied mathematics
Paging: Volume 161 (2013) nr. 4-5 pages 11 p.
Year: 2013
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 14 of 19 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands